# SDR 2007FA0000727

- Difficulty date: June 20, 2007
- Submitted: August 27, 2007
- Operation: General aviation
- Aircraft: N23667
- Make and model: Airtrc AT301
- Aircraft serial: 3010410
- Engine: Pwa R1340AN1
- Propeller: Hamstd 22D40
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6533A12
- Part serial: PP810268
- Condition: Broken
- Location: Propeller
- Component: Hub, Hamstd
- Component part number: 22D40
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(9 INCHES) OF PROP BLADE BROKE OFF IN FLIGHT.  THE SEVERE VIBRATION CAUSED PILOT TO LAND IN MUDDY FIELD.  AIRCRAFT WAS TOTALED.  (K)
